Tags

Type your tag names separated by a space and hit enter

[Drug eruptions caused by sulphonamides].
Duodecim. 1971; 87(5):362-6.D

Authors

No affiliation info availableNo affiliation info available

Pub Type(s)

Journal Article

Language

fin

PubMed ID

4252615

Citation

Kuokkanen, K, and R Palatsi. "[Drug Eruptions Caused By Sulphonamides]." Duodecim; Laaketieteellinen Aikakauskirja, vol. 87, no. 5, 1971, pp. 362-6.
Kuokkanen K, Palatsi R. [Drug eruptions caused by sulphonamides]. Duodecim. 1971;87(5):362-6.
Kuokkanen, K., & Palatsi, R. (1971). [Drug eruptions caused by sulphonamides]. Duodecim; Laaketieteellinen Aikakauskirja, 87(5), 362-6.
Kuokkanen K, Palatsi R. [Drug Eruptions Caused By Sulphonamides]. Duodecim. 1971;87(5):362-6. PubMed PMID: 4252615.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Drug eruptions caused by sulphonamides]. AU - Kuokkanen,K, AU - Palatsi,R, PY - 1971/1/1/pubmed PY - 1971/1/1/medline PY - 1971/1/1/entrez SP - 362 EP - 6 JF - Duodecim; laaketieteellinen aikakauskirja JO - Duodecim VL - 87 IS - 5 SN - 0012-7183 UR - https://www.unboundmedicine.com/medline/citation/4252615/[Drug_eruptions_caused_by_sulphonamides]_ DB - PRIME DP - Unbound Medicine ER -